# SDR ASAA2012100793038

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 14,039 hours, 4,238 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11578
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 11,985 hours, 4,057 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RECALLED PUSHED, CONTROL CABIN-ZONE TEMP ILLUMINATED.   ACCOMPLISHED  PACK/ZONE TEMP CONTROLLER BITE, NR 1 CONTROLLER, NO FAULTS.  CONTROLLER NR 2 HAS TWO FAULTS. V 143 & V141. CLEARED V143.   FOUND RT PACK FAULTING THE TEMP CONTROL VALVE.  R & R RT PACK TEMP CONTROL VALVE REF MM 21-51-10 P.401 OPS AND LEAK CHECKED GOOD.
